Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Pain Meds...

Posted Oct 29 2008 11:49pm
My headache got pretty bad today so I took some tylenol. Didn't help. Many hours later when I felt even worse I went online and checked for possible side effects for taking percocet with lexapro, because I was not taking lexapro when I was prescribed the percocet- yes believe it or not I still have some left from my last surgery. I checked a couple different drug interaction checker websites, actually a few, because the first one showed no interaction and the second showed a moderate interaction, the third also showed a possible interaction. I checked it out and the interaction was listed because a bone marrow transplant patient had some problems while taking oxycodone and a different SSRI. It mainly said to be careful if you are a high risk patient, like a transplant patient... so I decided I didn't want to deal with the pain of the headache anymore so I took one. My head finally feels a little better, though not completely. My hands are a little shaky though. Other than that I feel ok, it has been an hour since I took it. Tomorrow I want to call my GP and ask what I can take for these headaches because I have to wait a week before I can start taking the topamax and even then it will probably take 2-4 weeks to start working. I can't take it anymore, I can't get anything done because I am afraid that doing anything will make the headaches, which I am starting to think are migraines, worse because so far that has been the case.

I still have one more percocet left. I was very paranoid about becoming addicted so I weened myself off as quick as I could. I had about half of my prescription left and have taken them throughout the past year whenever my headaches got bad or my menstrual cramps were too bad. I am hoping my GP will help me out. I can't imagine he wouldn't, believe it or not the doc gave me darvocet the first time I saw him! I went to see him right after I got my insurance because I was getting horrible headaches and felt like crap. He diagnosed me with a sinus infection and gave me the pills for the headaches. Little did he know I had brain tumors! I didn't know yet! I didn't take the darvocet until after my first surgery because I had never taken a narcotic before and didn't know how I would react to it. I was afraid to try it, especially because I live alone. Now I know I can handle it. I looked up different pain killers and all of them are moderate risk with lexapro, because of the study I mentioned earlier. But darvocet is a high risk interaction so I will make sure I don't get that again! Its a different type of narcotic and has some other reaction, I don't remember at the moment what it was but it was defintely worse than the interaction with percocet. I also learned that although my old neurologist said it was ok to take advil I really shouldn't, though I wanted to ask my new neuro today and was so rushed I forgot. I just worry about taking so much tylenol, not that I take it all the time, I try not to, but it has liver issues and so does keppra so I am worried about the health of my liver, especially with all the drinking I used to do! I did set up an appointment with my GP to do a complete physical next week and will get blood tests that check the liver and kidneys so I will know how I am doing. I am going to have to keep an eye on my kidneys now that I am going to be on topamax, it can cause kidney stones. I hate taking meds. I have taken more medication in the past year than I have all my life put together! I hardly ever needed meds, except advil, I hardly ever got sick! Funny how that worked out for me!
Post a comment
Write a comment:

Related Searches